Some transcendence properties of integrals of Bessel functions


Creative Commons License

Oner G., Neschadim M. V., ÖNER T.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, no.1, pp.316-324, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.22436/jnsa.010.01.30
  • Journal Name: JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.316-324
  • Keywords: Independence, differential algebra, Bessel functions, transcendence properties, DIFFERENTIAL FIELDS, EXTENSIONS
  • Dokuz Eylül University Affiliated: Yes

Abstract

We prove that some integrals of Bessel functions are transcendence over ring of Bessel functions with coefficients from the field of rational fractions of one variable. (C)2017 All rights reserved.